MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT PUERTO RICO OPERATIONS CO, MED REL ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 3125515
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device received and analysis is yet to be completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care professional via manufacturer representative regarding a screw used in unknown spinal therapy.Pre-operative diagnosis was lumbar degeneration it was reported that during procedure the screw and wire slipped when the screw was implanted, so the screw was removed and replaced with another new screw.There were no patient complications.
 
Additional Manufacturer Narrative
Product analysis# visual and macroscopic inspection confirmed the threads of the self drill screw have been damaged.The thread crest and flank damage appear to have initiated at the start of the thread and is consistent around the damaged portion of the thread.This type of damage is consistent with misalignment of the screw threads during construct assembly.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On 2020-jun-04 mpxr-(b)(4) (for, hcp, rep) information was received from a health care professional via manufacturer representative regarding a screw used in unknown spinal th erapy.Pre-operative diagnosis was lumbar degeneration it was reported that during procedure the screw and wire slipped when the screw was implanted, so the screw was removed and replaced with another new screw.There were no patient complications.Update received on 08june2020- the screw slipped.The screw slipped and the screw was removed and replaced with another new screw.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
MDR Report Key10244171
Report Number2647346-2020-00006
Device Sequence Number514691
Product Code KWP
UDI-Device Identifier00613994241252
UDI-Public00613994241252
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3125515
Device Catalogue Number3125515
Device Lot NumberH5401396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer10/10/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1